# SDR UIEA2012021100043

- Difficulty date: February 11, 2012
- Submitted: February 12, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25132
- Aircraft time: 67,543 hours, 20,627 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS " CAB ALT AUTO 1", PERFORMED FIM 21-31-00 FIG 103, NO FAULTS FOUND. OK FOR CONTINUED SERVICE, GROUND CHECKS GOOD IAW AMM 21-31-00)
